# SDR HEEA955832

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5780D
- Make and model: Aerosp AS 355F
- Aircraft serial: 5071
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190703
- Condition: Bushing Worn
- Location: M/R
- Part time: 548 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARFLEX ARM BUSHINGS WORN BEYOND LIMITS.
